ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Ganagi, MS and Gopalakrishna, AV (1994) Generalised one-dimensional burgers'equation in relativistic fluiddynamics. In: Journal of the physical society of japan, 63 (4). pp. 1358-1364.

Ganagi, MS and Gopalakrishna, AV (1987) Pressure shocks in relativistic viscous heat-conducting fluids. In: Astrophysics and Space Science, 129 (2). pp. 281-292.

Gopalakrishna, AV and Ganagi, MS (1986) Weak discontinuities in relativisitic MHD. In: Astrophysics and Space Science, 120 (1). pp. 139-149.

This list was generated on Thu Aug 28 19:09:02 2014 IST.